# SDR CA131211005

- Difficulty date: December 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 51,012 hours
- Engine: Pwa PW123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Attach Bracket
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON APPROACH THE NOSE GEAR DID NOT EXTEND WHEN GEAR WAS EXTENDED. THE CREW RECEIVED A NLG UNSAFE LIGHT.  THE TOWER DID CONFIRM THAT THE GEAR DID NOT EXTEND.  THE CREW THEN CARRIED OUT AN ALTERNATE GEAR EXTENSION, HOWEVER, THEY STILL HAVE THE UNSAFE LIGHT.  THEY COMPLETED A FLYBY WITH THE TOWER TO CONFIRM GEAR IS DOWN AND LANDED SAFELY.  MAINTENANCE MET THE ACFT TO PUT THE LOCKS IN THE GEAR AND THEN THE ACFT TAXIED TO THE GATE.   MAINTENANCE IS INVESTIGATING.  PRELIMINARY FINDINGS. 11 DEC 2013. INSPECTION C/O FOUND NLG DRAG STRUT LOCK ACTUATOR ATTACHMENT BRACKET BROKEN AWAY FROM WHEEL WELL CEILING CROSS BEAM.  BROKEN BRACKET HAS PUNCHED A HOLE IN DECK BENEATH DC CONTACTOR BOX IN UPPER NOSE COMPARTMENT.  DRAG STRUT LOCK ACTUATOR REMOVED, HYD LINES CONNECTED.
